Coming to you live from Cincinnati and Nashville

IWDNash2019 Evening Program

5:30-6:30PM
Welcome! Please, get to know each other. You have some time. 6:30PM
Opening Ceremony: Opening remarks from Mayor Briley and Every Woman Treaty signing 6:40PM
Stevie Rae Stephens debuts her song LadyLike 6:45PM
Alexis Hughes-Williams – Girl, unKnown 6:55PM
Chinese Art Alliance – Lanes of a Muse 7:00PM
Tisha Wilson – Women in Tech 7:15PM
Vagina Monologues – excerpt

7:25PM – 15-MIN. INTERMISSION

7:40PM
Belle Meade National Dance Club – Rumba 7:45PM
Marrika Rodgers – Women’s Mental Health 8:00PM
Chinese Art Alliance 8:05PM
Christin Loera – Women in Faith 8:20PM
Mary Jay Berger – Comedienne

8:25PM 15-MINUTE INTERMISSION

8:40PM
Mia Michelle – Performance 8:45PM
Nancy Youssef – Entrepreneurship and Curves with Purpose 9:00PM
Alex Noelle
– Performance 9:05PM
Thuy Rocco – Refugee Survival Story 9:20PM
Taylor X
– Performance

9:25PM 15-minute Intermission

9:40PM
Mia Michelle – Performance
9:45PM
Domonique Townsend – Women in STEM 10:00PM
Alex Noelle – Performance
10:05PM
Liz Fitzgerald – Facing Fear 10:20PM
Closing Ceremony: Mary Sue Englund sings her song I Am a Woman

#BalanceForBetter  #IgniteYourLightNashville #IgniteYourLight #IgniteOurLight

Become a Sponsor

Leave a Reply

error: Content is protected !!
%d bloggers like this: